# SDR C1HA200682004

- Difficulty date: January 30, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N682CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22019
- Aircraft time: 69,255 hours, 36,973 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vertical Beam
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1183 BULKHEAD, VERTICAL BEAM AT LBL 36.83 IS CRACKED AT AFT RADIUS INBOARD SIDE AT WL 230.  STOP DRILLED CRACK & INSTALLED REPAIR KIT P/N 65C34406-14, PER S/B 727-53-0192 FIG 2 REV 1 DATED MAY 30/91.
